# SDR 2025F00178

- Difficulty date: August 10, 2025
- Submitted: August 11, 2025
- Operation: General aviation
- Aircraft: N921PK
- Make and model: Raythn HAWKER850XP
- Aircraft serial: 258818
- Aircraft time: 11,676 hours, 7,100 cycles
- System (JASC): 5497 · Nacelle/Pylon System Wiring
- Part: Elec Connector
- Condition: Dirty
- Location: Zone 400
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED OBSERVING THE #2 ENGINE OIL PRESSURE DECREASE STEADILY ON THE GAUGE FROM NORMAL TO APPROXIMATELY 16 PSI CREW DID NOT NOTE A MASTER WARNING INDICATION LIGHT FOR OIL PRESSURE UNTIL AFTER COMPLETING THE ENGINE SHUTDOWN.. CREW INITIATED AN ENGINE SHUTDOWN AND LANDED WITHOUT INCIDENT. MAINTENANCE WAS ABLE TO CLEAN THE CONNECTOR TO THE TRANSDUCER AND THE SYSTEM PASSED OPERATIONAL CHECKS.
